# SDR SWAA2023110709828

- Difficulty date: October 11, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED AT BS 500D STR 19L<[01] REMOVED AND REPLACED GUSSET ON FCB;AT BS500D;STR19L.IAW SRM 51-40-02 AND DWG# 143A7902.;[02] UPDATED PARTS USAGE;[03] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
